Communications in Mathematical Physics

Notes on algebraic invariants for noncommutative dynamical systems

Roberto Longo

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 69, Number 3 (1979), 195-207.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103905488

Mathematical Reviews number (MathSciNet)
MR0550019

Zentralblatt MATH identifier
0421.46053

Subjects
Primary: 46L55: Noncommutative dynamical systems [See also 28Dxx, 37Kxx, 37Lxx, 54H20]
Secondary: 81E99

Citation

Longo, Roberto. Notes on algebraic invariants for noncommutative dynamical systems. Comm. Math. Phys. 69 (1979), no. 3, 195--207. https://projecteuclid.org/euclid.cmp/1103905488


Export citation